# SDR CALA0001803

- Difficulty date: November 19, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Bent
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AFT NLG DOOR DOUBLER BENT AND SEPARATED AT AFT LOWER SECTION.  THE DAMAGED DOUBLER WAS REMOVED AND A NEW DOUBLER WAS INSTALLED IAW SRM 51-30-2.
